By Topic

Some New Results on Strong \gamma _k - \gamma _{cl} H_{\infty } Stabilization

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Peng Cheng ; State Key Lab. of Ind. Control Technol., Zhejiang Univ., Hangzhou ; Yong-Yan Cao ; Youxian Sun

The strong gammak-gammacl Hinfin stabilization problem is addressed in this paper. Based on the bounded real lemma, an improved sufficient condition on strong Hinfin stabilization as well as its dual form is derived, which extends the ARE constraint in the former results into an inequality constraint. Two path-following algorithms are proposed to solve the associated optimization problems with BMI constraints, which lead to full order controllers. A numerical example is presented to demonstrate the effectiveness of the result.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 5 )